Sale!

ZUKAMIN COLD PLUS TAB

Original price was: ₹500.00.Current price is: ₹100.00.

Compare
Category:
Marketer
Alkem Laboratories Ltd
SALT COMPOSITION
Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (325mg) + Phenylephrine (5mg)
Storage
Store below 30°C

Description

Zukamin Cold Plus Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also helps to relieve allergy symptoms like runny nose and watery eyes.

Zukamin Cold Plus Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, vomiting, stomach pain, insomnia, restlessness, coordination impaired, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.


Uses of Zukamin Cold Plus Tablet

Benefits of Zukamin Cold Plus Tablet

In Treatment of Common cold

Zukamin Cold Plus Tablet is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.

Side effects of Zukamin Cold Plus Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Zukamin Cold Plus

  • Nausea
  • Vomiting
  • Insomnia (difficulty in sleeping)
  • Dizziness
  • Impaired coordination
  • Headache
  • Sedation
  • Inability to concentrate
  • Irritability
  • Tremors
  • Diarrhea
  • Dryness in mouth
  • Fatigue
  • Blurred vision

How to use Zukamin Cold Plus Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Zukamin Cold Plus Tablet may be taken with or without food, but it is better to take it at a fixed time.

How Zukamin Cold Plus Tablet works

Zukamin Cold Plus Tablet is a combination of four medicines: Caffeine, Diphenhydramine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.

Reviews

There are no reviews yet.

Be the first to review “ZUKAMIN COLD PLUS TAB”

Your email address will not be published. Required fields are marked *